Alert archive / California / High Surf Advisories in 2011

High Surf Advisory 13, NWS Los Angeles, CA

May 30, 2011Los Angeles County, California

NWS Los Angeles, CA issued this high surf advisory at May 30, 2011, 2:15 PM PDT for Los Angeles County, California. It took effect at May 31, 2011, 9:00 AM PDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
May 30, 2011, 2:15 PM PDT (21:15 UTC)
In effect from
May 31, 2011, 9:00 AM PDT
Expired
Jun 1, 2011, 9:30 AM PDT
In force
25 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Edwards AFB, CA (KEDW), launched 12:00Z, 9.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Edwards AFB, CA at 12:00Z on 2011-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Edwards AFB, CA at 12:00Z on 2011-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -86 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1980 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-86 m²/s²
0-3 km storm-relative helicity
-45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

437 
WHUS46 KLOX 302115
CFWLOX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
215 PM PDT MON MAY 30 2011


CAZ040-310515-
/O.NEW.KLOX.SU.Y.0013.110531T1600Z-110602T1600Z/
VENTURA COUNTY COAST-
215 PM PDT MON MAY 30 2011

...HIGH SURF ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 9 AM
PDT THURSDAY. 

* SURF: HIGH SURF OF 6 TO 8 FEET WITH MAX SETS TO 10 FEET WILL
  AFFECT MAINLY THE SOUTH FACING BEACHES.

* TIMING: THE PEAK PERIOD OF HIGH SURF WILL OCCUR FROM TUESDAY
  MORNING THROUGH THURSDAY MORNING.

* IMPACTS: RIP CURRENTS WILL MAKE THE SEA CONDITIONS HAZARDOUS
  FOR ANYONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ041-310515-
/O.NEW.KLOX.SU.Y.0013.110531T1600Z-110602T1600Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
215 PM PDT MON MAY 30 2011

...HIGH SURF ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 9 AM
PDT THURSDAY. 

* SURF: HIGH SURF OF 6 TO 8 FEET WITH MAX SETS TO 10 FEET WILL
  AFFECT MAINLY THE SOUTH FACING BEACHES.

* TIMING: THE PEAK PERIOD OF HIGH SURF WILL OCCUR FROM TUESDAY
  MORNING THROUGH THURSDAY MORNING.

* IMPACTS: RIP CURRENTS WILL MAKE THE SEA CONDITIONS HAZARDOUS
  FOR ANYONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ087-310515-
/O.NEW.KLOX.SU.Y.0013.110531T1600Z-110602T1600Z/
CATALINA ISLAND-
215 PM PDT MON MAY 30 2011

...HIGH SURF ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 9 AM
PDT THURSDAY. 

* SURF: HIGH SURF OF 6 TO 8 FEET WITH MAX SETS TO 10 FEET WILL
  AFFECT MAINLY THE SOUTH FACING COAST.

* TIMING: THE PEAK PERIOD OF HIGH SURF WILL OCCUR FROM TUESDAY
  MORNING THROUGH THURSDAY MORNING.

* IMPACTS: RIP CURRENTS WILL MAKE THE SEA CONDITIONS HAZARDOUS
  FOR ANYONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

SWEET

HTTP://WWW.WEATHER.GOV/LOSANGELES
6 follow-up statements
533 
WHUS46 KLOX 310408
CFWLOX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
908 PM PDT MON MAY 30 2011

CAZ040-311215-
/O.CON.KLOX.SU.Y.0013.110531T1600Z-110602T1600Z/
VENTURA COUNTY COAST-
908 PM PDT MON MAY 30 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 9 AM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A HIGH SURF ADVISORY FOR THE VENTURA COUNTY COAST. THIS ADVISORY
REMAINS IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT THURSDAY.

* SURF: HIGH SURF OF 6 TO 8 FEET WITH MAX SETS TO 10 FEET WILL 
  AFFECT MAINLY THE SOUTH FACING BEACHES. 

* TIMING: THE PEAK PERIOD OF HIGH SURF WILL OCCUR FROM TUESDAY 
  MORNING THROUGH THURSDAY MORNING. 

* IMPACTS: RIP CURRENTS WILL MAKE THE SEA CONDITIONS HAZARDOUS 
  FOR ANYONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ041-311215-
/O.CON.KLOX.SU.Y.0013.110531T1600Z-110602T1600Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
908 PM PDT MON MAY 30 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 9 AM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A HIGH SURF ADVISORY FOR THE LOS ANGELES COUNTY COAST. THIS
ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT
THURSDAY.

* SURF: HIGH SURF OF 6 TO 8 FEET WITH MAX SETS TO 10 FEET WILL 
  AFFECT MAINLY THE SOUTH FACING BEACHES. 

* TIMING: THE PEAK PERIOD OF HIGH SURF WILL OCCUR FROM TUESDAY 
  MORNING THROUGH THURSDAY MORNING. 

* IMPACTS: RIP CURRENTS WILL MAKE THE SEA CONDITIONS HAZARDOUS 
  FOR ANYONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ087-311215-
/O.CON.KLOX.SU.Y.0013.110531T1600Z-110602T1600Z/
CATALINA ISLAND-
908 PM PDT MON MAY 30 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 9 AM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A HIGH SURF ADVISORY FOR CATALINA ISLAND. THIS ADVISORY REMAINS
IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT THURSDAY.

* SURF: HIGH SURF OF 6 TO 8 FEET WITH MAX SETS TO 10 FEET WILL 
  AFFECT MAINLY THE SOUTH FACING COAST. 

* TIMING: THE PEAK PERIOD OF HIGH SURF WILL OCCUR FROM TUESDAY 
  MORNING THROUGH THURSDAY MORNING. 

* IMPACTS: RIP CURRENTS WILL MAKE THE SEA CONDITIONS HAZARDOUS 
  FOR ANYONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

HALL

HTTP://WWW.WEATHER.GOV/LOSANGELES
722 
WHUS46 KLOX 310422 CCA
CFWLOX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
909 PM PDT MON MAY 30 2011

...HIGH SURF EXPECTED AT SOUTH AND SOUTHWEST FACING BEACHES...

.A LONG PERIOD SOUTHERLY SWELL ORIGINATING FROM A STORM SYSTEM IN
THE SOUTH PACIFIC OCEAN WILL BRING HIGH SURF AND DANGEROUS RIP
CURRENT TO AREA BEACHES. THE HIGHEST SURF WILL OCCUR AT SOUTH
AND SOUTHWEST FACING BEACHES THROUGH THURSDAY.

CAZ040-311230-
/O.COR.KLOX.SU.Y.0013.110531T1600Z-110602T1600Z/
VENTURA COUNTY COAST-
909 PM PDT MON MAY 30 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 9 AM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A HIGH SURF ADVISORY FOR THE VENTURA COUNTY COAST. THIS ADVISORY
REMAINS IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT THURSDAY.

* SURF: HIGH SURF OF 6 TO 8 FEET WITH MAX SETS TO 10 FEET WILL
  AFFECT MAINLY THE SOUTH FACING BEACHES.

* TIMING: THE PEAK PERIOD OF HIGH SURF WILL OCCUR FROM TUESDAY
  MORNING THROUGH THURSDAY MORNING.

* TIDES: HIGH ASTRONOMICAL TIDES COULD COMBINE WITH THE SOUTHERLY
  SWELL TO PRODUCE MINOR COASTAL FLOODING OF LOW LYING BEACH
  AREAS DUE TO TIDAL OVERFLOWS IN SOME LOCATIONS. A HIGH TIDE
  AROUND 3.5 FEET WILL OCCUR BETWEEN 9 AND 10 AM TUESDAY...WITH
  ANOTHER HIGH TIDE NEAR 6 FEET EXPECTED BETWEEN 9 AND 10 PM
  TUESDAY.

* IMPACTS: RIP CURRENTS WILL MAKE THE SEA CONDITIONS HAZARDOUS
  FOR ANYONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ041-311230-
/O.COR.KLOX.SU.Y.0013.110531T1600Z-110602T1600Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
909 PM PDT MON MAY 30 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 9 AM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A HIGH SURF ADVISORY FOR THE LOS ANGELES COUNTY COAST. THIS
ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT
THURSDAY.

* SURF: HIGH SURF OF 6 TO 8 FEET WITH MAX SETS TO 10 FEET WILL
  AFFECT MAINLY THE SOUTH FACING BEACHES.

* TIMING: THE PEAK PERIOD OF HIGH SURF WILL OCCUR FROM TUESDAY
  MORNING THROUGH THURSDAY MORNING.

* TIDES: HIGH ASTRONOMICAL TIDES COULD COMBINE WITH THE SOUTHERLY
  SWELL TO PRODUCE MINOR COASTAL FLOODING OF LOW LYING BEACH AREAS
  DUE TO TIDAL OVERFLOWS IN SOME LOCATIONS...SUCH AS MALIBU AND
  PACIFIC PALISADES. A HIGH TIDE AROUND 3.5 FEET WILL OCCUR
  BETWEEN 9 AND 10 AM TUESDAY...WITH ANOTHER HIGH TIDE NEAR 6 FEET
  EXPECTED BETWEEN 9 AND 10 PM TUESDAY.

* IMPACTS: RIP CURRENTS WILL MAKE THE SEA CONDITIONS HAZARDOUS
  FOR ANYONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ087-311230-
/O.COR.KLOX.SU.Y.0013.110531T1600Z-110602T1600Z/
CATALINA ISLAND-
909 PM PDT MON MAY 30 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 9 AM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A HIGH SURF ADVISORY FOR CATALINA ISLAND. THIS ADVISORY REMAINS
IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT THURSDAY.

* SURF: HIGH SURF OF 6 TO 8 FEET WITH MAX SETS TO 10 FEET WILL
  AFFECT MAINLY THE SOUTH FACING COAST.

* TIMING: THE PEAK PERIOD OF HIGH SURF WILL OCCUR FROM TUESDAY
  MORNING THROUGH THURSDAY MORNING.

* TIDES: A HIGH TIDE AROUND 3.5 FEET WILL OCCUR BETWEEN 9 AND 10AM
  TUESDAY...WITH ANOTHER HIGH TIDE NEAR 6 FEET EXPECTED BETWEEN 8
  AND 9 PM TUESDAY.

* IMPACTS: BEACH EROSION MAY ALSO OCCUR.RIP CURRENTS WILL MAKE
  THE SEA CONDITIONS HAZARDOUS FOR ANYONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

HALL

HTTP://WWW.WEATHER.GOV/LOSANGELES
170 
WHUS46 KLOX 310955
CFWLOX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
255 AM PDT TUE MAY 31 2011

...HIGH SURF EXPECTED AT SOUTH AND SOUTHWEST FACING BEACHES...

.A LONG PERIOD SOUTHERLY SWELL ORIGINATING FROM A STORM SYSTEM IN
THE SOUTH PACIFIC OCEAN WILL BRING HIGH SURF AND DANGEROUS RIP
CURRENT TO AREA BEACHES. THE HIGHEST SURF WILL OCCUR AT SOUTH AND
SOUTHWEST FACING BEACHES THROUGH THURSDAY.

CAZ040-010100-
/O.CON.KLOX.SU.Y.0013.110531T1600Z-110602T1600Z/
VENTURA COUNTY COAST-
255 AM PDT TUE MAY 31 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
9 AM PDT THURSDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
9 AM PDT THURSDAY. 

* SURF: HIGH SURF OF 6 TO 8 FEET WITH MAX SETS TO 10 FEET WILL 
  AFFECT MAINLY THE SOUTH FACING BEACHES. 

* TIMING: THE PEAK PERIOD OF HIGH SURF WILL OCCUR FROM THIS 
  MORNING THROUGH THURSDAY MORNING. 

* TIDES: A HIGH TIDE AROUND 3.5 FEET WILL OCCUR BETWEEN 9 AND 10 
  AM TODAY...WITH ANOTHER HIGH TIDE NEAR 6 FEET EXPECTED 
  BETWEEN 9 AND 10 PM TONIGHT. 

* IMPACTS: HIGH ASTRONOMICAL TIDES COULD COMBINE WITH THE 
  SOUTHERLY SWELL TO PRODUCE MINOR COASTAL FLOODING OF LOW LYING 
  BEACH AREAS DUE TO TIDAL OVERFLOWS IN SOME LOCATIONS. BEACH 
  EROSION MAY ALSO OCCUR. RIP CURRENTS WILL MAKE THE SEA 
  CONDITIONS HAZARDOUS FOR ANYONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ041-010100-
/O.CON.KLOX.SU.Y.0013.110531T1600Z-110602T1600Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
255 AM PDT TUE MAY 31 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
9 AM PDT THURSDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
9 AM PDT THURSDAY. 

* SURF: HIGH SURF OF 6 TO 8 FEET WITH MAX SETS TO 10 FEET WILL 
  AFFECT MAINLY THE SOUTH FACING BEACHES. 

* TIMING: THE PEAK PERIOD OF HIGH SURF WILL OCCUR FROM THIS
  MORNING THROUGH THURSDAY MORNING. 

* TIDES: A HIGH TIDE AROUND 3.5 FEET WILL OCCUR BETWEEN 9 AND 10 
  AM TODAY...WITH ANOTHER HIGH TIDE NEAR 6 FEET EXPECTED 
  BETWEEN 9 AND 10 PM TONIGHT. 

* IMPACTS: HIGH ASTRONOMICAL TIDES COULD COMBINE WITH THE 
  SOUTHERLY SWELL TO PRODUCE MINOR COASTAL FLOODING OF LOW LYING 
  BEACH AREAS DUE TO TIDAL OVERFLOWS IN SOME LOCATIONS...SUCH AS 
  MALIBU AND PACIFIC PALISADES. BEACH EROSION MAY ALSO OCCUR. 
  RIP CURRENTS WILL MAKE THE SEA CONDITIONS HAZARDOUS FOR 
  ANYONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ087-010100-
/O.CON.KLOX.SU.Y.0013.110531T1600Z-110602T1600Z/
CATALINA ISLAND-
255 AM PDT TUE MAY 31 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
9 AM PDT THURSDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
9 AM PDT THURSDAY. 

* SURF: HIGH SURF OF 6 TO 8 FEET WITH MAX SETS TO 10 FEET WILL 
  AFFECT MAINLY THE SOUTH FACING COAST. 

* TIMING: THE PEAK PERIOD OF HIGH SURF WILL OCCUR FROM THIS 
  MORNING THROUGH THURSDAY MORNING. 

* TIDES: A HIGH TIDE AROUND 3.5 FEET WILL OCCUR BETWEEN 9 AND 10AM
  TODAY...WITH ANOTHER HIGH TIDE NEAR 6 FEET EXPECTED BETWEEN 8
  AND 9 PM TONIGHT.

* IMPACTS: RIP CURRENTS WILL MAKE THE SEA CONDITIONS HAZARDOUS 
  FOR ANYONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

HTTP://WWW.WEATHER.GOV/LOSANGELES
263 
WHUS46 KLOX 010045
CFWLOX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
545 PM PDT TUE MAY 31 2011

...HIGH SURF EXPECTED AT SOUTH AND SOUTHWEST FACING BEACHES...

.A LONG PERIOD SOUTHERLY SWELL ORIGINATING FROM A STORM SYSTEM IN
THE SOUTH PACIFIC OCEAN WILL BRING HIGH SURF AND DANGEROUS RIP
CURRENTS TO AREA BEACHES. THE HIGHEST SURF WILL OCCUR AT SOUTH AND
SOUTHWEST FACING BEACHES THROUGH THURSDAY.

CAZ040-010830-
/O.CON.KLOX.SU.Y.0013.000000T0000Z-110602T1600Z/
VENTURA COUNTY COAST-
545 PM PDT TUE MAY 31 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A HIGH SURF ADVISORY FOR VENTURA COUNTY BEACHES. THIS ADVISORY
REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY.

* SURF AND TIMING: HIGH SURF OF 6 TO 8 FEET WILL AFFECT MAINLY
  SOUTH AND SOUTHWEST FACING BEACHES THROUGH THURSDAY. LOCAL MAX
  SETS TO 10 FEET ARE POSSIBLE. 

* TIDES: A HIGH TIDE NEAR 6 FEET IS EXPECTED BETWEEN 9 AND 10 PM
  TONIGHT...FOLLOWED BY ANOTHER HIGH TIDE AROUND 3.5 FEET OCCURRING
  BETWEEN 11 AM AND 1130 AM WEDNESDAY.

* IMPACTS: HIGH ASTRONOMICAL TIDES COULD COMBINE WITH THE
  SOUTHERLY SWELL TO PRODUCE MINOR COASTAL FLOODING OF LOW LYING
  BEACH AREAS DUE TO TIDAL OVERFLOWS IN SOME LOCATIONS. BEACH
  EROSION MAY ALSO OCCUR. RIP CURRENTS WILL MAKE THE SEA
  CONDITIONS HAZARDOUS FOR ANYONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ041-010830-
/O.CON.KLOX.SU.Y.0013.000000T0000Z-110602T1600Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
545 PM PDT TUE MAY 31 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A HIGH SURF ADVISORY FOR LOS ANGELES COUNTY BEACHES. THIS
ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY.

* SURF AND TIMING: HIGH SURF OF 6 TO 8 FEET WILL AFFECT MAINLY
  SOUTH AND SOUTHWEST FACING BEACHES THROUGH THURSDAY. LOCAL MAX
  SETS TO 10 FEET ARE POSSIBLE.

* TIDES: A HIGH TIDE NEAR 6 FEET IS EXPECTED BETWEEN 9 AND 10 PM
  TONIGHT...FOLLOWED BY ANOTHER HIGH TIDE AROUND 3.5 FEET OCCURRING
  BETWEEN 11 AM AND 1130 AM WEDNESDAY.

* IMPACTS: HIGH ASTRONOMICAL TIDES COULD COMBINE WITH THE 
  SOUTHERLY SWELL TO PRODUCE MINOR COASTAL FLOODING OF LOW LYING 
  BEACH AREAS DUE TO TIDAL OVERFLOWS IN SOME LOCATIONS...SUCH AS 
  MALIBU AND PACIFIC PALISADES. BEACH EROSION MAY ALSO OCCUR. 
  RIP CURRENTS WILL MAKE THE SEA CONDITIONS HAZARDOUS FOR 
  ANYONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ087-010830-
/O.CON.KLOX.SU.Y.0013.000000T0000Z-110602T1600Z/
CATALINA ISLAND-
545 PM PDT TUE MAY 31 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A HIGH SURF ADVISORY FOR CATALINA ISLAND. THIS ADVISORY REMAINS
IN EFFECT UNTIL 9 AM PDT THURSDAY.

* SURF AND TIMING: HIGH SURF OF 6 TO 8 FEET WILL AFFECT MAINLY
  SOUTH AND SOUTHWEST FACING BEACHES THROUGH THURSDAY. LOCAL MAX
  SETS TO 10 FEET ARE POSSIBLE.

* TIDES: A HIGH TIDE NEAR 6 FEET IS EXPECTED BETWEEN 9 AND 10 PM
  TONIGHT...FOLLOWED BY ANOTHER HIGH TIDE AROUND 3.5 FEET OCCURRING
  BETWEEN 11 AM AND 1130 AM WEDNESDAY.

* IMPACTS: RIP CURRENTS WILL MAKE THE SEA CONDITIONS HAZARDOUS 
  FOR ANYONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

HALL

HTTP://WWW.WEATHER.GOV/LOSANGELES
559 
WHUS46 KLOX 011011
CFWLOX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
311 AM PDT WED JUN 1 2011

...HIGH SURF EXPECTED AT SOUTH AND SOUTHWEST FACING BEACHES...

.A LONG PERIOD SOUTHERLY SWELL ORIGINATING FROM A STORM SYSTEM IN
THE SOUTH PACIFIC OCEAN WILL BRING HIGH SURF AND DANGEROUS RIP
CURRENTS TO AREA BEACHES. THE HIGHEST SURF WILL OCCUR AT SOUTH
AND SOUTHWEST FACING BEACHES THROUGH THURSDAY.

CAZ040-020015-
/O.CON.KLOX.SU.Y.0013.000000T0000Z-110602T1600Z/
VENTURA COUNTY COAST-
311 AM PDT WED JUN 1 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY. 

* SURF AND TIMING: HIGH SURF OF 6 TO 8 FEET WILL AFFECT MAINLY 
  SOUTH AND SOUTHWEST FACING BEACHES THROUGH THURSDAY. LOCAL MAX 
  SETS TO 10 FEET ARE POSSIBLE. 

* TIDES: A HIGH TIDE AROUND 3.5 FEET WILL OCCUR BETWEEN 11 AM AND
  1130 AM TODAY.

* IMPACTS: ASTRONOMICAL TIDES COULD COMBINE WITH THE SOUTHERLY
  SWELL TO PRODUCE MINOR COASTAL FLOODING OF LOW LYING BEACH AREAS
  DUE TO TIDAL OVERFLOWS IN SOME LOCATIONS. BEACH EROSION MAY ALSO
  OCCUR. RIP CURRENTS WILL MAKE THE SEA CONDITIONS HAZARDOUS FOR
  ANYONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ041-020015-
/O.CON.KLOX.SU.Y.0013.000000T0000Z-110602T1600Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
311 AM PDT WED JUN 1 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY. 

* SURF AND TIMING: HIGH SURF OF 6 TO 8 FEET WILL AFFECT MAINLY 
  SOUTH AND SOUTHWEST FACING BEACHES THROUGH THURSDAY. LOCAL MAX 
  SETS TO 10 FEET ARE POSSIBLE. 

* TIDES: A HIGH TIDE AROUND 3.5 FEET WILL OCCUR BETWEEN 11 AM AND
  1130 AM TODAY.

* IMPACTS: ASTRONOMICAL TIDES COULD COMBINE WITH THE SOUTHERLY
  SWELL TO PRODUCE MINOR COASTAL FLOODING OF LOW LYING BEACH AREAS
  DUE TO TIDAL OVERFLOWS IN SOME LOCATIONS...SUCH AS MALIBU AND
  PACIFIC PALISADES. BEACH EROSION MAY ALSO OCCUR. RIP CURRENTS
  WILL MAKE THE SEA CONDITIONS HAZARDOUS FOR ANYONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ087-020015-
/O.CON.KLOX.SU.Y.0013.000000T0000Z-110602T1600Z/
CATALINA ISLAND-
311 AM PDT WED JUN 1 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY. 

* SURF AND TIMING: HIGH SURF OF 6 TO 8 FEET WILL AFFECT MAINLY 
  SOUTH AND SOUTHWEST FACING BEACHES THROUGH THURSDAY. LOCAL MAX 
  SETS TO 10 FEET ARE POSSIBLE. 

* TIDES: A HIGH TIDE NEAR 6 FEET IS EXPECTED BETWEEN 9 AND 10 PM 
  TONIGHT...FOLLOWED BY ANOTHER HIGH TIDE AROUND 3.5 FEET 
  OCCURRING BETWEEN 11 AM AND 1130 AM WEDNESDAY. 

* IMPACTS: RIP CURRENTS WILL MAKE THE SEA CONDITIONS HAZARDOUS 
  FOR ANYONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

ASR

HTTP://WWW.WEATHER.GOV/LOSANGELES
717 
WHUS46 KLOX 011630
CFWLOX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
930 AM PDT WED JUN 1 2011


CAZ040-041-087-011730-
/O.CAN.KLOX.SU.Y.0013.000000T0000Z-110602T1600Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA ISLAND-
930 AM PDT WED JUN 1 2011

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE HIGH SURF ADVISORY. 

SURF ALONG EXPOSED SOUTH FACING SHORES WILL RANGE FROM 3 TO 5 FEET
TODAY. THE HEIGHT OF THE SURF WILL BE INCONSISTENT AND UP TO 30
MINUTES WILL LIKELY SEPARATE THE LARGEST BREAKERS. BE AWARE THAT
STRONG RIP CURRENTS WILL DEVELOP UNEXPECTEDLY IN THE VICINITY OF
THE LARGEST BREAKERS.

$$


HTTP://WWW.WEATHER.GOV/LOSANGELES

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high surf advisory went out at May 30, 1:50 PM PDT, 25 minutes earlier.

Area forecast discussion, May 30, 1:50 PM PDT, 25 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
150 PM PDT MON MAY 30 2011

...NEW MARINE DISCUSSION...

.SYNOPSIS...

HIGH PRESSURE WILL USHER IN A CLEAR...SUNNY...AND WARMER DAY TODAY
AND TUESDAY. AN UPPER TROF WILL BRING COOLING TEMPERATURES AND
LOCALLY GUSTY WINDS WEDNESDAY...THEN WARM SLIGHTLY THURSDAY. ANOTHER
UPPER LOW SYSTEM IS EXPECTED TO OUR NORTH TOWARD THE WEEKEND.

&&

.SHORT TERM (TODAY-THU)...SKIES WERE MOSTLY CLEAR TODAY AND WINDS
HAVE DIED DOWN JUST ABOUT EVERYWHERE THIS AFTERNOON. THE UPPER
TROUGH AND ASSOCIATED COLD FRONT THAT AFFECTED THE FORECAST AREA HAS
MOVED WELL EAST INTO THE ROCKIES THIS AFTERNOON. IN ITS WAKE...A
SHORTWAVE WEAK RIDGE OF HIGH PRESSURE HAS BUILT IN BEHIND THE
EXITING STORM SYSTEM BRINGING WARMER TEMPS TO THE REGION TODAY.
HIGHS WILL BE A GOOD 6 TO 10 DEGREES WARMER ACROSS THE COAST AND
VALLEYS...WITH TEMPS WARMING AS MUCH AS 20 DEGREES IN SOME OF THE
LOWER ELEVATED MOUNTAIN AREAS TODAY. WARMEST TEMPS SHOULD REACH THE
UPPER 70S IN WARMEST LA/VTU VALLEY LOCATIONS THIS AFTERNOON. BY
TUESDAY...ANOTHER CUTOFF UPPER LOW (540DM) SETS UP JUST OFF THE
COAST OF NORTHERN CALIFORNIA BRINGING THE POSSIBILITY OF SHOWERS TO
THE BAY AREA...BUT SHOULD WEAKEN CONSIDERABLY AS THE FRONT MOVES
INTO SLO COUNTY. MEANWHILE A A 595DM HIGH PERSISTS ACROSS TEXAS. THE
RIDGE WILL BULGE SLIGHTLY WEST INCREASING HEIGHTS AND THICKNESS LVLS
OVER THE REGION BRINGING A SLIGHT INCREASE TO HIGH TEMPS ACROSS MUCH
OF THE CWA ON TUE. SKIES WILL REMAIN MOSTLY CLEAR EXCEPT SOME PATCHY
LOW CLOUDS COULD DEVELOP ACROSS THE COASTAL WATERS OFF LA COUNTY.

BY TUESDAY NIGHT INTO WEDNESDAY...THE UPPER LOW WILL PIVOT TO THE
SOUTH WHILE THE ASSOCIATED TROUGH WILL PUSH ACROSS SOUTHERN
CALIFORNIA. EXPECT THE MARINE LAYER TO INCREASE BRINGING NIGHT
THROUGH MORNING LOW CLOUDS AND MUCH COOLER TEMPS TO ALL COAST AND
SOME COASTAL VALLEYS...ESPECIALLY S OF POINT CONCEPTION. THERE
SHOULD BE INCREASING MID LEVEL CLOUDS AS WELL WITH THIS TROUGH AXIS
MOVING THROUGH THE AREA. NOT EXPECTING ANY PRECIP WITH THIS NEXT
WEAK AND QUICK MOVING SYSTEM...HOWEVER THERE WILL BE INCREASING
NORTHERLY GRADIENTS CAUSING SUNDOWNER WINDS TO DEVELOP ACROSS THE
SANTA BARBARA COUNTY MOUNTAINS AND ADJACENT WIND PRONE SOUTH COAST
BETWEEN GAVIOTA AND GOLETA. EXPECT A RETURN OF LOW CLOUDS ACROSS THE
LA/VTU COUNTY COAST...BUT WITH GUSTY NORTHERLY WINDS...LOW CLOUDS
SHOULD STAY TO THE SOUTH IN VENTURA COUNTY. HIGH TEMPS ON WED SHOULD
ONLY REACH THE LOWER 70S...WHILE THE CENTRAL COAST REMAINS IN THE
MID 60S. BY THURSDAY THE UPPER LOW SHOULD FILL IN AND PUSH EAST.
THIS WILL TRANSLATE INTO A GRADUAL WARMING TREND ON THU WITH TEMPS
REMAINING FAIRLY MILD FOR THIS TIME OF YEAR.

.LONG TERM (FRI-MON)...THE GFS...ECMWF AND LATEST CANADIAN MODELS
ARE IN PRETTY GOOD AGREEMENT THAT ANOTHER CUTOFF LOW SHOULD DROP
SOUTH OUT OF THE GULF OF ALASKA BY FRIDAY AND MOVE OVER THE COASTAL
WATERS JUST WEST OF SAN FRANCISCO. THIS WILL MAKE FOR A VERY
DIFFICULT FORECAST THROUGH THE EXTENDED PERIOD. ALL THREE MODELS
BRING SOME SHOWERS ACROSS THE BAY AREA...AS THE CUTOFF LOW STALLS
OFF THE COASTAL WATERS OF SAN FRANCISCO. THIS SHOULD BRING DECENT
RAIN TO THE BAY AREA...HOWEVER THERE IS A SHARP AXIS WHERE THE
PRECIP WILL OCCUR...MAINLY N OF SAN LUIS OBISPO COUNTY. SLO COUNTY
COULD SEE VERY LIGHT SHOWERS BY SATURDAY...AND POSSIBLY ON SUNDAY.
WOULD HAVE RATHER STAYED WITH SILENT POPS...BUT NEEDED TO COORDINATE
WITH THE MONTEREY NWS OFFICE TO THE NORTH WHO HAS BETTER CONFIDENCE
FOR RAIN THIS WEEKEND. HAVE BROUGHT IN A SLIGHT CHANCE POPS FOR SAT
ACROSS SLO COUNTY...BUT LATER SHIFTS WILL HAVE TO ADJUST BASED ON
NEWER MODEL RUNS. ALSO...WITH HIGHER THICKNESS LVLS AND HEIGHTS
ACROSS SOUTHERN CAL...MODEL GUIDANCE ACTUALLY BUMPS TEMPS EACH DAY
UPWARD FROM FRI-MON. DID NOT FEEL THAT WAS PRUDENT DUE TO
UNPREDICTABILITY OF LOW...SO LEFT TEMPS ALONE FROM EARLIER PACKAGE.

&&

.AVIATION...30/1800Z.
LOW CONFIDENCE FORECAST REGARDING THE RETURN OF LOW CLOUDS AND FOG
TO THE SOUTH COAST TONIGHT. BETTER CONFIDENCE IN THE RETURN OF LOW
CLOUDS AND FOG TO THE CENTRAL COAST. NO WIND ISSUES.

KLAX...LOW CONFIDENCE IN THE FORECAST. THERE IS A 50 PERCENT CHANCE
OF CLEAR SKIES AND VFR CONDITIONS THROUGH THE NIGHT. THE MARINE
LAYER WILL HAVE A DEPTH OF AROUND 1500 FEET.

KBUR...HIGH CONFIDENCE IN VFR CONDITIONS THROUGH TUESDAY.

&&

.MARINE...30/1800Z.
A SOUTHERLY SWELL IS EXPECTED TO BUILD INTO THE COASTAL WATERS LATE
TONIGHT INTO TUESDAY. ANOTHER HIGH SURF ADVISORY HAS BEEN ISSUED FOR
TUESDAY MORNING THROUGH THURSDAY MORNING.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH SURF ADVISORY (SEE LAXCFWLOX)
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...KAPLAN
AVIATION/MARINE...SWEET
SYNOPSIS...BARTLING

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 30, 12:01 PM PDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1201 PM PDT MON MAY 30 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-311300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
1201 PM PDT MON MAY 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

THERE WILL BE A HIGH RISK OF RIP CURRENTS ON ALL AREA BEACHES TODAY.
SURF WILL CONTINUE TO DIMINISH THROUGH TODAY.

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KAPLAN

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:26 PM PDTSmall Craft AdvisoryLOX7 hr
May 29, 9:13 PM PDTWind AdvisoryLOXLos Angeles6 hr
May 30, 3:08 AM PDTWind AdvisoryLOX6 hr
May 30, 3:12 AM PDTSmall Craft AdvisoryLOX24 hr

Nearby

High Surf Advisories in California, 2011Every high surf advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.